# SDR ASAA0944223

- Difficulty date: December 23, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 52,113 hours, 29,203 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE HAS FIBER DAMAGE AT NR 1 SLAT IB AUX TRACK CUTOUT.  REPAIRED LT WING FIXED LEADING FIBER DAMAGE AT NR 1 SLAT IB AUX TRACK CUTOUT.
